Publication
Title
Comonotone and coconvex rational interpolation and approximation
Author
Abstract
Language
English
Source (journal)
Numerical algorithms. - Basel
Publication
Basel : 2011
ISSN
1017-1398
Volume/pages
58:1(2011), p. 1-21
ISI
000293793000001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2011
Last edited 30.09.2018
To cite this reference